# SDR A6WA2017010245524

- Difficulty date: December 16, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,863 hours, 33,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED AT THE INBD SIDE OF RBL 36,  BS 484.   REPLACED THE ANGLE IAW SRM 51-42-20, AND 51-42-11.
